| Catalog Number |
6700313500 |
| Medical Device Problem Code |
Output above Specifications (1432)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A manufacturer sales representative reported the device was overdelivering energy during use in a procedure at the user facility, a condition which may pose the risk of tissue damage.The procedure was completed successfully.There was no surgical delay, no medical intervention, and no adverse consequences reported in this event.
Event or Problem Description
A manufacturer sales representative reported the device was over delivering energy during use in a procedure at the user facility, a condition which may pose the risk of tissue damage.The procedure was completed successfully.There was no surgical delay, no medical intervention, and no adverse consequences reported in this event.
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
On 9/19/2025 stryker instruments discontinued the practice of filing mdrs for complaints related to overdelivering energy for devices registered under gei product code in according to fda's "final guidance on medical device reporting for manufacturers" section 2.15.This malfunction has not caused or contributed to any serious injuries or deaths in at least two years.No new mdrs will be filed for this malfunction and corrected supplemental mdrs will be submitted if necessary for any events pending device investigation.